MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-14-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-14-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MV-14-T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Voluntary mw sent : in response to fda report number: mw5088920 further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of infection(early onset) is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation was infection(early onset).Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
 
Event or Problem Description
Patient reported via regulatory agency right side "swollen and red," and "pseudomonas" infection and "auto-immune trigger since the placement" of a tissue expander.Treatment with antibiotics and surgical intervention of "incision removed and sutured back." device has been explanted.

Brand Name
NATRELLE TE SMOOTH 133S-MV-14-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9734687
Report Number9617229-2020-03615
Device Sequence Number3128773
Product Code LCJ
UDI-Device Identifier10888628043886
UDI-Public10888628043886
Combination Product (Y/N)N
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number133S-MV-14-T
Device Catalogue Number133S-MV-14-T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;